Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

An inequality for probabilities


Authors: D. A. Dawson and D. Sankoff
Journal: Proc. Amer. Math. Soc. 18 (1967), 504-507
MSC: Primary 60.05
MathSciNet review: 0211424
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.05

Retrieve articles in all journals with MSC: 60.05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1967-0211424-0
PII: S 0002-9939(1967)0211424-0
Article copyright: © Copyright 1967 American Mathematical Society